PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 70 | 1 | 87-92
Tytuł artykułu

Null-families of subsets of monotonically normal compacta

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
70
Numer
1
Strony
87-92
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-02-06
poprawiono
1995-05-06
Twórcy
autor
  • Department of Mathematics, American University of Beirut, Beirut, Lebanon
  • Department of Mathematics, Texas A&M University, College Station, Texas 77843-3368, U.S.A.
Bibliografia
  • [1] V. V. Fedorčuk [V. V. Fedorchuk], Bicompacta with noncoinciding dimensionalities, Soviet Math. Dokl. 9 (1968), 1148-1150.
  • [2] V. V. Filippov, On perfectly normal bicompacta, ibid. 10 (1969), 1503-1507.
  • [3] G. Gruenhage, Perfectly normal compacta, cosmic spaces, and some partition problems, in: Open Problems in Topology, J. van Mill and G. M. Reed (eds.), North-Holland, 1990, 85-95.
  • [4] A. J. Ostaszewski, Monotone normality and $G_δ$-diagonals in the class of inductively generated spaces, in: Topology, Colloq. Math. Soc. János Bolyai 23, North-Holland, 1978, 905-930.
  • [5] University of Houston Mathematics Problem Book, Houston, Tex., 1989.
  • [6] S. Watson, The construction of topological spaces: planks and resolutions, in: Recent Progress in General Topology, M. Hušek and J. van Mill (eds.), Elsevier, 1992, 673-757.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv70i1p87bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.